MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 29-jan-2026, a sales representative reported via email that an ar-2923bcs short 2.9 mm biocomposite pushlock implant system experienced anchor breakage during insertion.There was no case delay, and it was completed with a replacement ar-2923bcs short 2.9 mm biocomposite pushlock implant system.This occurred during a labral repair procedure on (b)(6) 2026, with no reported patient harm.Additional information was received on 02-feb-2026: all fragments were removed from the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.

Brand Name
IMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key24377462
Report Number1220246-2026-00651
Device Sequence Number4837524
Product Code MAI
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYS, BIOCOMP 2.9MM PUSHLOCK SHRT
Device Catalogue NumberAR-2923BCS
Device Lot Number15377394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown